Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 681513, 7 pages
http://dx.doi.org/10.1155/2014/681513
Research Article

The Existence of Positive Solutions for Boundary Value Problem of Nonlinear Fractional Differential Equations

Department of Mathematics, Northwest Normal University, Lanzhou 730070, China

Received 8 May 2014; Revised 12 August 2014; Accepted 17 August 2014; Published 27 August 2014

Academic Editor: Giovanni Anello

Copyright © 2014 Yanli Chen and Yongxiang Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We consider the existence of positive solutions for the nonlinear fractional differential equations boundary value problem where is a real number, is the Riemann-Liouville fractional derivative of order , and is a given continuous function. Our analysis relies on the fixed point index theory in cones.